Alert archive / California / Wind Advisories in 2017
Wind Advisory 10, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Jan 20, 2017, 1:34 PM PST. It took effect at Jan 21, 2017, 5:46 PM PST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2017, 1:34 PM PST (21:34 UTC)
- In effect from
- Jan 21, 2017, 5:46 PM PST
- Expired
- Jan 22, 2017, 9:30 AM PST
- In force
- 16 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted.
566 WWUS76 KSTO 202134 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 134 PM PST FRI JAN 20 2017 ...STRONG WINDS LATE SATURDAY NIGHT AND EARLY SUNDAY FOR THE SACRAMENTO AND SAN JOAQUIN VALLEYS... .ANOTHER PACIFIC FRONT IS FORECAST TO BRING STRONG SOUTHERLY WINDS FOR THE SACRAMENTO AND SAN JOAQUIN VALLEYS LATE SATURDAY NIGHT AND EARLY SUNDAY. CAZ013-015>019-063-064-066-067-211400- /O.NEW.KSTO.WI.Y.0010.170122T0600Z-170122T1800Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF SHASTA DAM, REDDING, RED BLUFF, CHICO, OROVILLE, MARYSVILLE/YUBA CITY, SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, MODESTO, ALDER SPRINGS, LAKEPORT, PARADISE, GRASS VALLEY, AND JACKSON 134 PM PST FRI JAN 20 2017 ...WIND ADVISORY IN EFFECT FROM 10 PM SATURDAY TO 10 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY, WHICH IS IN EFFECT FROM 10 PM SATURDAY TO 10 AM PST SUNDAY. * TIMING...SOUTHERLY WINDS INCREASE LATE SATURDAY NIGHT INTO EARLY SUNDAY. * WINDS...SUSTAINED SOUTHERLY WINDS GREATER THAN 30 MPH WITH GUSTS TO 50 MPH. * IMPACTS...DOWNED TREES AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
7 follow-up statements
311 WWUS76 KSTO 211130 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 330 AM PST SAT JAN 21 2017 ...STRONG WINDS LATE TONIGHT AND SUNDAY MORNING FOR THE SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS... .ANOTHER PACIFIC FRONT IS FORECAST TO BRING STRONG SOUTHERLY WINDS FOR THE SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS LATE TONIGHT AND SUNDAY MORNING. CAZ013-015>019-063-064-066-067-220000- /O.CON.KSTO.WI.Y.0010.170122T0600Z-170122T1800Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF SHASTA DAM, REDDING, RED BLUFF, CHICO, OROVILLE, MARYSVILLE/YUBA CITY, SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, MODESTO, ALDER SPRINGS, LAKEPORT, PARADISE, GRASS VALLEY, AND JACKSON 330 AM PST SAT JAN 21 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST SUNDAY... * TIMING...SOUTHERLY WINDS INCREASE LATE TONIGHT INTO SUNDAY. MORNING * WINDS...SOUTHERLY WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH. * IMPACTS...DOWNED TREES AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
209 WWUS76 KSTO 212200 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 200 PM PST SAT JAN 21 2017 ...STRONG WINDS LATE TONIGHT AND SUNDAY MORNING FOR THE SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS AND SURROUNDING FOOTHILLS... .ANOTHER PACIFIC FRONT IS FORECAST TO BRING STRONG SOUTHERLY WINDS FOR THE SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS AND SURROUNDING FOOTHILLS LATE TONIGHT AND SUNDAY MORNING. CAZ013-015>019-063-064-066-067-221200- /O.CON.KSTO.WI.Y.0010.170122T0600Z-170122T1800Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF SHASTA DAM, REDDING, RED BLUFF, CHICO, OROVILLE, MARYSVILLE/YUBA CITY, SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, MODESTO, ALDER SPRINGS, LAKEPORT, PARADISE, GRASS VALLEY, AND JACKSON 200 PM PST SAT JAN 21 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST SUNDAY... * TIMING...SOUTHERLY WINDS INCREASE LATE TONIGHT WITH STRONGEST WINDS EXPECTED EARLY SUNDAY MORNING. WINDS DECREASE BY SUNDAY AFTERNOON BUT REMAIN BREEZY INTO SUNDAY EVENING. * WINDS...SOUTHERLY WINDS 25 TO 40 MPH WITH GUSTS 50 TO 60 MPH. * IMPACTS...DOWNED TREES AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
227 WWUS76 KSTO 220146 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 546 PM PST SAT JAN 21 2017 ...STRONG WINDS LATE TONIGHT AND SUNDAY MORNING FOR THE SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS AND SURROUNDING FOOTHILLS... .ANOTHER PACIFIC FRONT IS FORECAST TO BRING STRONG SOUTHERLY WINDS FOR THE SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS AND SURROUNDING FOOTHILLS LATE TONIGHT AND SUNDAY MORNING. CAZ015-221800- /O.EXT.KSTO.WI.Y.0010.170122T0146Z-170122T1800Z/ NORTHERN SACRAMENTO VALLEY- INCLUDING THE CITIES OF REDDING AND RED BLUFF 546 PM PST SAT JAN 21 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM PST SUNDAY... * TIMING...SOUTHERLY WINDS INCREASE LATE TONIGHT WITH STRONGEST WINDS EXPECTED EARLY SUNDAY MORNING. WINDS DECREASE BY SUNDAY AFTERNOON BUT REMAIN BREEZY INTO SUNDAY EVENING. * WINDS...SOUTHERLY WINDS 25 TO 40 MPH WITH GUSTS 50 TO 60 MPH. * IMPACTS...DOWNED TREES AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ013-016>019-063-064-066-067-221800- /O.CON.KSTO.WI.Y.0010.170122T0600Z-170122T1800Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF SHASTA DAM, CHICO, OROVILLE, MARYSVILLE/YUBA CITY, SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, MODESTO, ALDER SPRINGS, LAKEPORT, PARADISE, GRASS VALLEY, AND JACKSON 546 PM PST SAT JAN 21 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST SUNDAY... * TIMING...SOUTHERLY WINDS INCREASE LATE TONIGHT WITH STRONGEST WINDS EXPECTED EARLY SUNDAY MORNING. WINDS DECREASE BY SUNDAY AFTERNOON BUT REMAIN BREEZY INTO SUNDAY EVENING. * WINDS...SOUTHERLY WINDS 25 TO 40 MPH WITH GUSTS 50 TO 60 MPH. * IMPACTS...DOWNED TREES AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
985 WWUS76 KSTO 220417 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 817 PM PST SAT JAN 21 2017 ...STRONG WINDS LATE TONIGHT AND SUNDAY MORNING FOR THE SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS AND SURROUNDING FOOTHILLS... .ANOTHER PACIFIC FRONT IS FORECAST TO BRING STRONG SOUTHERLY WINDS FOR THE SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS AND SURROUNDING FOOTHILLS LATE TONIGHT AND SUNDAY MORNING. THERE IS THE POTENTIAL FOR DAMAGING WINDS AFTER MIDNIGHT UNTIL SUNRISE SUNDAY MORNING. CAZ016>019-221800- /O.NEW.KSTO.HW.W.0003.170122T1000Z-170122T1400Z/ /O.NEW.KSTO.WI.Y.0011.170122T1400Z-170122T1800Z/ /O.EXT.KSTO.WI.Y.0010.170122T0600Z-170122T1000Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF CHICO, OROVILLE, MARYSVILLE/YUBA CITY, SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, AND MODESTO 817 PM PST SAT JAN 21 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM PST SUNDAY... ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 6 AM PST SUNDAY... ...WIND ADVISORY IN EFFECT FROM 6 AM TO 10 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND WARNING, WHICH IS IN EFFECT FROM 2 AM TO 6 AM PST SUNDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 6 AM TO 10 AM PST SUNDAY. * TIMING...SOUTHERLY WINDS INCREASE LATE TONIGHT WITH STRONGEST WINDS EXPECTED EARLY SUNDAY MORNING. WINDS DECREASE BY SUNDAY AFTERNOON BUT REMAIN BREEZY INTO SUNDAY EVENING. * WINDS...SOUTHERLY WINDS 25 TO 40 MPH WITH GUSTS 50 TO 60 MPH. A BRIEF PERIOD OF DAMAGING WINDS POSSIBLE AFTER MIDNIGHT UNTIL EARLY SUNDAY MORNING WITH SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 60 MPH OR HIGHER. * IMPACTS...DOWNED TREES AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ015-221800- /O.NEW.KSTO.HW.W.0003.170122T1000Z-170122T1400Z/ /O.NEW.KSTO.WI.Y.0011.170122T1400Z-170122T1800Z/ /O.EXT.KSTO.WI.Y.0010.000000T0000Z-170122T1000Z/ NORTHERN SACRAMENTO VALLEY- INCLUDING THE CITIES OF REDDING AND RED BLUFF 817 PM PST SAT JAN 21 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM PST SUNDAY... ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 6 AM PST SUNDAY... ...WIND ADVISORY IN EFFECT FROM 6 AM TO 10 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND WARNING, WHICH IS IN EFFECT FROM 2 AM TO 6 AM PST SUNDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 6 AM TO 10 AM PST SUNDAY. * TIMING...SOUTHERLY WINDS INCREASE LATE TONIGHT WITH STRONGEST WINDS EXPECTED EARLY SUNDAY MORNING. WINDS DECREASE BY SUNDAY AFTERNOON BUT REMAIN BREEZY INTO SUNDAY EVENING. * WINDS...SOUTHERLY WINDS 25 TO 40 MPH WITH GUSTS 50 TO 60 MPH. A BRIEF PERIOD OF DAMAGING WINDS POSSIBLE AFTER MIDNIGHT UNTIL EARLY SUNDAY MORNING WITH SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 60 MPH OR HIGHER. * IMPACTS...DOWNED TREES AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ013-063-064-066-067-221800- /O.CON.KSTO.WI.Y.0010.170122T0600Z-170122T1800Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF SHASTA DAM, ALDER SPRINGS, LAKEPORT, PARADISE, GRASS VALLEY, AND JACKSON 817 PM PST SAT JAN 21 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... * TIMING...SOUTHERLY WINDS INCREASE LATE TONIGHT WITH STRONGEST WINDS EXPECTED EARLY SUNDAY MORNING. WINDS DECREASE BY SUNDAY AFTERNOON BUT REMAIN BREEZY INTO SUNDAY EVENING. * WINDS...SOUTHERLY WINDS 25 TO 40 MPH WITH GUSTS 50 TO 60 MPH. * IMPACTS...DOWNED TREES AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
231 WWUS76 KSTO 221045 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 245 AM PST SUN JAN 22 2017 CAZ015>019-221800- /O.CON.KSTO.HW.W.0003.000000T0000Z-170122T1400Z/ /O.CON.KSTO.WI.Y.0011.170122T1400Z-170122T1800Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF REDDING, RED BLUFF, CHICO, OROVILLE, MARYSVILLE/YUBA CITY, SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, AND MODESTO 245 AM PST SUN JAN 22 2017 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 AM PST THIS MORNING... * TIMING...GUSTY SOUTHERLY WINDS CONTINUE, POSSIBLE DAMAGING WINDS EARLY THIS MORNING. WINDS DECREASE THIS AFTERNOON BUT REMAIN BREEZY INTO THIS EVENING. * WINDS...SOUTHERLY WINDS 25 TO 40 MPH WITH GUSTS 55 TO 65 MPH EARLY THIS MORNING, THEN DECREASING. * IMPACTS...DOWNED TREES AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ013-063-064-066-067-221800- /O.CON.KSTO.WI.Y.0010.000000T0000Z-170122T1800Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF SHASTA DAM, ALDER SPRINGS, LAKEPORT, PARADISE, GRASS VALLEY, AND JACKSON 245 AM PST SUN JAN 22 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * TIMING...GUSTY SOUTHERLY WINDS CONTINUE. WINDS DECREASE BY THIS AFTERNOON BUT REMAIN BREEZY INTO THIS EVENING. * WINDS...SOUTHERLY WINDS 25 TO 40 MPH WITH GUSTS 45 TO 55 MPH. * IMPACTS...DOWNED TREES AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
635 WWUS76 KSTO 221355 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 555 AM PST SUN JAN 22 2017 CAZ015>019-221800- /O.CAN.KSTO.HW.W.0003.000000T0000Z-170122T1400Z/ /O.EXT.KSTO.WI.Y.0011.170122T1355Z-170122T1800Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF REDDING, RED BLUFF, CHICO, OROVILLE, MARYSVILLE/YUBA CITY, SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, AND MODESTO 555 AM PST SUN JAN 22 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * TIMING...GUSTY SOUTHERLY WINDS CONTINUE. WINDS DECREASE BY THIS AFTERNOON BUT REMAIN BREEZY INTO THIS EVENING. * WINDS...SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH. * IMPACTS...DOWNED TREES AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ013-063-064-066-067-221800- /O.CON.KSTO.WI.Y.0010.000000T0000Z-170122T1800Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF SHASTA DAM, ALDER SPRINGS, LAKEPORT, PARADISE, GRASS VALLEY, AND JACKSON 555 AM PST SUN JAN 22 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * TIMING...GUSTY SOUTHERLY WINDS CONTINUE. WINDS DECREASE BY THIS AFTERNOON BUT REMAIN BREEZY INTO THIS EVENING. * WINDS...SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH. * IMPACTS...DOWNED TREES AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
661 WWUS76 KSTO 221730 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 930 AM PST SUN JAN 22 2017 CAZ015>019-221830- /O.CAN.KSTO.WI.Y.0011.000000T0000Z-170122T1800Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF REDDING, RED BLUFF, CHICO, OROVILLE, MARYSVILLE/YUBA CITY, SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, AND MODESTO 930 AM PST SUN JAN 22 2017 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY. WINDS SPEEDS HAVE DROPPED BELOW ADVISORY CRITERIA AND THUS THE WIND ADVISORY HAS BEEN CANCELLED. SOUTHERLY WIND OF 10 TO 20 MPH WITH LOCAL GUSTS TO 30 MPH CAN BE EXPECTED FOR THE REST OF TODAY, WITH WINDS DECREASING THIS EVENING. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ013-063-064-066-067-221830- /O.CAN.KSTO.WI.Y.0010.000000T0000Z-170122T1800Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF SHASTA DAM, ALDER SPRINGS, LAKEPORT, PARADISE, GRASS VALLEY, AND JACKSON 930 AM PST SUN JAN 22 2017 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY. WINDS SPEEDS HAVE DECREASED THIS MORNING BELOW ADVISORY CRITERIA AND THUS THE WIND ADVISORY HAS BEEN CANCELLED. SOUTHERLY WIND OF 10 TO 20 MPH WITH LOCAL GUSTS TO 30 MPH CAN BE EXPECTED FOR THE REST OF TODAY, WITH WINDS DECREASING THIS EVENING. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Jan 20, 3:17 AM PST, 10 hours 17 minutes earlier.
Area forecast discussion, Jan 20, 3:17 AM PST, 10 hours 17 minutes before
Area Forecast Discussion National Weather Service Sacramento CA 317 AM PST Fri Jan 20 2017 .Synopsis... Next in series of winter storms moves through Norcal today bringing rain, mountain snow and strong winds. Showers Saturday followed by a slightly stronger system Sunday into Monday. With these storms, expect mountain travel impacts due to snow and winds and moderate to heavy rain at the lower elevations with windy conditions. Winds could become damaging at times. Should see extended dry period for the middle to end of next week. && .Discussion... Pacific frontal band appears to be moving on to the coast at this time with post frontal showers and isolated thunderstorms being detected off the coast. At this time, nearly all of the CWA is seeing light warm sector precipitation. MFR to SAC surface gradient over 10 mb this morning with the northern Sacramento valley seeing sustained winds topping 20 mph. These winds will shift southward as the front moves inland so have left up wind advisory for the valley. Moderate snow falling over the Sierra at this time with breezy winds so winter storm warning still looks good there. Current forecasts give 2 to 3 feet of new snow between now and Saturday morning. Snow levels across the northern mountains appear to be around 3000 to 3500 feet. This may make for some slick roads that rise to that elevation so have left snow advisory for northern mountains and coast range up as well. QPF with this system not high enough to expect significant areal flooding but local flooding remains a possibility. Frontal passage through the Sacramento area expected later this morning with decreasing winds by mid day. New weather concern then becomes afternoon thunderstorms with projected instability behind the front for thunderstorm threat in the valley. This threat will continue through early this evening but should end by late evening as upper trough shifts east of the region. Weak ridging slides over the state Saturday but plenty of moisture continues to slide over the ridge so showers will continue Saturday. Although QPF drops significantly tonight...orographics keep snowfall going over the west slopes of the Sierra Cascade range. This break is relatively short with next strong frontal band moving into the state late Saturday night. This brings another round of rain and mountain snow with significant ramp up in snow over the Sierra. Since the slowdown in Sierra snowfall Saturday afternoon and evening is so short...have extended the winter storm warning for the Sierra Cascade range to include the Sunday storm. This storm, which is forecast to move through Norcal through the day on Sunday will bring another round of heavy precipitation, mountain snow and possibly even stronger wind than todays storm. Not sure yet about thunderstorm potential Sunday afternoon as the brunt of the storm may still be crossing the valley during the max heating part of the day. This system passes east of the CWA by late Sunday night but showers continue on Monday with models consistent in dropping a cold low down the coast. If this scenario pans out then valley thunderstorms are likely to return during the day Monday. && .EXTENDED DISCUSSION (Tuesday THROUGH Friday) Extended period of dry weather expected across the region during the extended forecast period as models continue to show strong ridging developing along the West Coast. Cool nights and mild days with this dry pattern. && .AVIATION... Widespread MVFR with areas IFR next 24 hours as strong Pacific frontal system moves through the area. Southerly winds 15-25 kts gusts 35-45 kts, gradually decreasing after 20Z. Snow levels 030-040. && .STO WATCHES/WARNINGS/ADVISORIES... Winter Storm Warning until 4 AM PST Monday for West Slope Northern Sierra Nevada-Western Plumas County/Lassen Park. Winter Weather Advisory until 4 PM PST this afternoon for Mountains Southwestern Shasta County to Northern Lake County- Shasta Lake Area / Northern Shasta County. Wind Advisory until 1 PM PST this afternoon for Carquinez Strait and Delta-Central Sacramento Valley-Motherlode-Northeast Foothills/Sacramento Valley-Northern Sacramento Valley-Northern San Joaquin Valley-Southern Sacramento Valley. &&
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 5:07 AM PST | Special Weather Statement | STO | San Joaquin | 23 min |
| Jan 20, 3:20 PM PST | Special Weather Statement | STO | Sutter, Yuba | 40 min |
Nearby
Wind Advisories in California, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.